# SDR DALA2024070806932

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 63,706 hours, 33,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Fod
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3118 BURNING ELECTRICAL SMELL. CORRECTIVE ACTION: C/W WORK CARDS 0550-9001. A320 FAM AND 0550-2002 A320 FAM. FOUND TOWEL BEHIND COFFEE MAKER AND CND SMELL IN FWD CABIN. (0432053)
